Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Characteristic classes of A∞-algebras
Authors: Hamilton, Alastair; Lazarev, Andrey
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Journal of Homotopy and Related Structures
Volume: 3
Issue / Number: 1
Start Page: 65
End Page: 111
Document Type: Article
ID: 405570.0
Topological Hochschild cohomology and generalized Morita equivalence
Authors: Baker, Andrew; Lazarev, Andrey
Date of Publication (YYYY-MM-DD): 2004
Title of Journal: Algebraic & Geometric Topology
Volume: 4
Start Page: 623
End Page: 645
Document Type: Article
ID: 233829.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.